# SDR UIEA2019082305271

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,886 hours, 12,814 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683218
- Part serial: 58876
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDOW PRESSURE LEAK CHECK, FOUND CABIN OUTFLOW VALVE DC-MAN INOP.( REMOVED AND REPLACED CABIN PRESSURE OUTFLOW VALVE. OPS CHECK NORMAL PER B767 AMM 21-31-03. )
